# SDR UIEA200800281

- Difficulty date: August 3, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 227565112
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE NR 4 ENG HAD MULTPLE FIRE WARNINGS ON BOTH A&B.  PERFORMED IN FLIGHT SHUT DOWN AND AIR TURNBACK.  MAINTENANCE FOUND LEAKING PRESSURE RELIEF VALVE, WHICH WAS BLASTING HOT AIR ON THE DETECTORS.  REPLACED OVER PRESSURE RELIEF VALVE PER 36-11-03, OPS CHECKED OK.  (S)
